# SDR AALA201705029030

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 29,089 hours, 11,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: D5227920000499
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE DOOR ARMING LEVER ON THE R2 DOOR WAS LOOSE. ALMOST FALLING OFF. TIGHTENED NUT ON DOOR ARMING LEVER. CHECKED GOOD.
